# SDR HALA2016121100532

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 20,675 hours, 3,174 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB ENG1 FIRE LOOP B FAULT. T/S PER TSM ALL LOOPS RESISTANCE CK GOOD. REMOVED AND REPLACED LOOP B PYLON FIRE DET PRECAUTIONARY IAW MM 26-12.  OPS CHK OK.
